# SDR UPS97823209

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY LIGHTS ILLUMINATED INFLIGHT WITH SWITCH IN ARMED POSITION.  REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY PACK.  EMERGENCY LIGHTS WORK FINE ON THE GROUND.
